# SDR SIMA20130311003

- Difficulty date: March 11, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 35,707 hours, 29,779 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311769
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

FOR FLIGHT 3291 - THE CREW REPORTED THEY PULLED THE NR 1 FIRE HANDLE AND DISCHARGED BOTTLE "A" BECAUSE SAME PERSONEL CHANGED ENGINE ON FIRE INDICATION.  THE CREW REPORTED NO EICAS FIRE INDICATIONS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED E1 INSPECTION AFTER A FIRE IN OR NEAR THE ENGINE OR THE NACELLE PER R/R/ M/M 05-50-00-200-802 THRU PROCEDURE I STEP 1 ITEM B REF TASK 05-50-00-200-808 SUBTASK 05-50-00-020-002.  REMOVED AND REPLACED LT ENGINE IAW WORKCARD 71-000-00. THE AIRCRAFT WAS RETURNED TO SERVICE.
